Senior Lecturer, Mathematics Department

Godwin A. Okeke

Godwin Amechi Okeke

Senior Lecturer

B.Sc. (Mathematics) (UNN); M.Sc. (Mathematics) (UNILAG); PhD. (Mathematics) (UNILAG)
Email: godwin.okeke@futo.edu.ng

Biography

Dr Godwin Amechi Okeke was born in Obeagu Oduma, Aninri local government in Enugu State. He attended Joint School, Obeagu Oduma for his primary school education. He obtained his secondary school certificate from Kosofe College, Ketu, Lagos State in 1997. He completed his first degree in mathematics at the Department of Mathematics, University of Nigeria, Nsukka in 2006. He then proceeded to the Department of Mathematics, University of Lagos, Akoka for his M.Sc (Mathematics) and PhD (Mathematics). He was the best graduating M.Sc student in the Department of Mathematics, University of Lagos, Akoka, Lagos 2009/2010 session. He was the first African postdoctoral fellow of the famous Abdus Salam School of Mathematical Sciences/National Center of Mathematics, Government College University, Lahore, Pakistan 2019-2020. He has published over forty (40) research papers in learned journals. He is currently on the editorial board of three international mathematics journals. He is a member of some national and international professional bodies. He has reviewed several mathematics articles in his area of specialization for the Mathematical Reviews/MathSciNet, for the American Mathematical Society (AMS) since 2015.

Qualifications
Honours/Awards
Affiliations
Courses Assigned to Teach
Experience
Research Interest
Publications

Academic Qualification

  • Senior Secondary Certificate Examination – 1997
  • B.Sc. (Mathematics) (UNN) – 2006
  • M.Sc. (Mathematics) (UNILAG) – 2010
  • PhD. (Mathematics) (UNILAG) – 2014
  • Postdoctoral fellowship, Abdus Salam School of Mathematical Sciences/National Center of Mathematics, Government College University, Lahore Pakistan   –  2019-2020

Honours/Awards

  • A shield presentation by the Vice-Chancellor, Government College University, Lahore, Pakistan in recognition of my presentation as an invited speaker on a one-day international workshop on algebra, analysis and their applications, organized by Department of Mathematics, GC University, Lahore, Pakistan, December 02, 2019
  • Research Grants by the World Academy of Sciences (TWAS), worth USD1000.00 in support of my research titled “On the stability of random iterative processes with applications to financial markets.” Grant ref:15-089 RG/MATHS/AF/AC_I-FR3240287082     –     2015
  • Certificate of Merit, National Association of Mathematical Sciences Students of Nigeria, University of Nigeria, Nsukka Chapter.      –    2006
  • Best graduating M.Sc student in Department of Mathematics, University of Lagos, Akoka, Yaba, Lagos.     –    2010

Membership of Professional Bodies

  • Member, International Society of Difference Equations (ISDE)
  • Member, Asian Council of Science Editors (ACSE)                                            
  • Member, Nigerian Mathematical Society (NMS)
  • Member, Nigerian Institute of Management (Chartered), NIM.

Courses Assigned to Teach

  • MTH 304,
  • MTH 307,
  • MTH 403,
  • MTH 501,
  • MTH 510,
  • MTH 807,
  • MTH 907

Experience

  • Department of Mathematics, University of Lagos, Akoka, Yaba, Lagos State
  • Department of Mathematics, Covenant University, Ota, Ogun State
  • Department of Mathematics, Michael Okpara University of Agriculture, Umudike, Abia State
  • Department of Mathematics, Federal University of Technology Owerri, Imo State

Research Interest

Area of Research Interest: Pure Mathematics

Specialization: Functional Analysis

Publications

  1. G.A. OKEKE and J.K. KIM. Approximation of common fixed point of three multi-valued p -quasi-nonexpansive mappings in modular function spaces, Nonlinear Functional Analysis and Applications, Vol. 24, No. 4 (2019), pp. 651-664.
  2. G.A. OKEKE. Random fixed point theorems in certain Banach spaces, Journal of Nonlinear and Convex Analysis, Volume 20, Number 10 (2019), 2155-2170.
  3. G.A. OKEKE, S.A. BISHOP and H. AKEWE. Random fixed point theorems in Banach spaces applied to a random nonlinear integral equation of the Hammerstein type, Fixed Point Theory and Applications (2019) 2019:15, 24 pages.
  4. G.A. OKEKE and J.O. OLALERU. Fixed points of demicontinuous \phi-nearly Lipschitzian mappings in Banach spaces, Thai Journal of Mathematics, Volume 17 (2019), No. 1: 141-154.
  5. G.A. OKEKE -T-Stability of some fixed point iterations with respect to operators satisfying contractive conditions of integral type in modular function spaces, International Journal of Mathematical Analysis and Optimization: Theory and Applications, 2019, Volume 2019, pp. 412-425.
  6. G.A. OKEKE. Convergence analysis of the Picard-Ishikawa hybrid iterative process with applications, Afrika Matematika, 30 (2019) 817-835.
  7. G.A. OKEKE. Iterative approximation of fixed points of contraction mappings in complex-valued Banach spaces, Arab Journal of Mathematical Sciences, 25(1) (2019) 83-105.
  8. G.A. OKEKE and S.H. KHAN. Approximation of fixed point of multivalued  -quasi-contractive mappings in modular function spaces, Arab Journal of Mathematical Sciences (2020), in press.
  9. G.A. OKEKE, J.O. OLALERU and J.K. KIM. Mean convergence theorems for asymptotically demicontractive mappings in the intermediate sense, Nonlinear Functional Analysis and Applications, Vol. 23, No. 4 (2018), 613-627.
  10. G.A. OKEKE and J.O. OLALERU. Modified Noor iterations with errors for generalized strongly  -pseudo contractive maps in Banach spaces. Thai Journal of Mathematics, Volume 16 (2018) Number 2: 359-369.
  11. G.A. OKEKE, S.A. BISHOP and S.H. KHAN. Iterative approximation of fixed point of multivalued quasi-nonexpansive mappings in modular function spaces with applications. Journal of Function Spaces, Volume 2018, Article ID 1785702, 9 pages.
  12. S.A. Bishop, K.S. Eke, H. Akewe, G.A. Okeke. Solutions of integral nonclassical ordinary differential equations via contractor maps, Communications in Mathematics and Applications, Vol. 9, No. 4, 2018, 513-519.
  13. G.A. OKEKE. Best random proximity pair theorems for relatively u-continuous random operators with applications. East Asian Mathematical Journal, Vol. 33 (2017), No. 3, 271-289.
  14. S.A. BISHOP, G.A. OKEKE, T.A. ANAKE. On semicontinuous nonclassical ordinary differential inclusions with the nonlocal condition. American Journal of Engineering and Applied Sciences, 2017, 10(2): 506-510.
  15. G.A. OKEKE and M. ABBAS (2017). A solution of delay differential equations via Picard-Krasnoselskii hybrid iterative process. Arabian Journal of Mathematics (2017) 6: 21-29.
  16. J.K. KIM, G.A. OKEKE and W.H. LIM. Common coupled fixed point theorems for w-compatible mappings in partial metric spaces. Global Journal of Pure and Applied Mathematics, Vol. 13, No. 2(2017), 519-536.
  17. R.A. Rashwan, H.A. Hammad and G.A. OKEKE. Convergence and almost sure (S, T)-stability for random iterative schemes. International Journal of Advances in Mathematics, Vol. 2016, No. 1, 1-16.
  18. G.A. OKEKE and J.K. KIM. Convergence and (S, T)-stability almost surely for random Jungck-type iteration processes with applications. Cogent Mathematics (2016), 3: 1258768, 16 pages.
  19. G.A. OKEKE and K.S. EKE. Convergence and almost sure T-stability for random Noor-type iterative scheme. International Journal of Pure and Applied Mathematics, Vol. 107 No. 1, 2016, 1-16.
  20. G.A. OKEKE and J.K. KIM. Convergence and summable almost T-stability of the random Picard-Mann hybrid iterative process, Journal of Inequalities and Applications (2015) 2015:290, 14 pages.
  21. G. A. OKEKE and M. ABBAS. Convergence and almost sure T-stability for a random iterative sequence generated by a generalized random operator, Journal of Inequalities and Applications (2015) 2015:146, 11 pages.
  22. G. A. OKEKE and M. A. Olabiyi. Existence of fixed points of some classes of nonlinear mappings in spaces with weak uniform normal structure. Applied Mathematical Sciences, Vol. 9, 2015, no. 86, 4255-4260.
  23. H. AKEWE and G. A. OKEKE. Convergence and stability theorems for the Picard-Mann hybrid iterative scheme for a general class of contractive-like operators. Fixed Point Theory and Applications (2015) 2015:66, 8 pages.
  24. H. AKEWE, G. A. OKEKE and A. F. OLAYIWOLA. Strong convergence and stability of Kirk-multistep-type iterative schemes for contractive-type operators, Fixed Point Theory and Applications, 2014, 2014:45.
  25. G. A. OKEKE. Approximation of fixed points of some classes of nonlinear mappings. Fasciculi Mathematici, Nr. 53, 2014, 113-127.
  26. G. A. OKEKE and J. O. OLALERU. Modified Noor iterations with errors for nonlinear equations in Banach spaces, Journal of Nonlinear Science and Applications, 7 (2014), 180-187.
  27. G. A. OKEKE and J. O. OLALERU. Common fixed points of a three-step iteration with errors of asymptotically quasi-nonexpansive nonself-mappings in the intermediate sense in Banach spaces. Fasciculi Mathematici, Nr. 52, 2014, 93-115.
  28. G. A. OKEKE and J. O. OLALERU. Convergence theorems for asymptotically pseudo contractive mappings in the intermediate sense for the modified Noor iterative scheme. International Journal of Mathematical Modelling & Computations, Vol. 05, No. 01, 2015, 15-28.
  29. G. A. OKEKE. Convergence theorems on asymptotically generalized Ф- pseudo contractive mappings in the intermediate sense. Journal of Nonlinear Analysis and Optimization, Vol. 5, No. 2, (2014), 45-52.
  30. G. A. OKEKE and J. O. OLALERU. Existence of fixed points of certain classes of nonlinear mappings. International Journal of Mathematical Modelling & Computations, Vol. 04 No. 04, 2014, 357-364.
  31. J. O. OLALERU and G. A. OKEKE. Convergence theorems on asymptotically demicontractive and hemicontractive mappings in the intermediate sense, Fixed Point Theory and Applications,  2013, 2013:352.
  32. G. A. OKEKE and H. OLAOLUWA. Convergence theorems on generalized strongly successively Ф-pseudo contractive mappings in the intermediate sense, British Journal of Mathematics & Computer Science, 3(3): 415-424, 2013.
  33. G. A. OKEKE and H. AKEWE. Fixed point theorems for nonlinear equations in Banach spaces, Advances in Fixed Point Theory, 3(2013), No 1, 195-212.
  34. G. A. OKEKE, J. O. OLALERU and H. AKEWE. Existence of fixed points of asymptotically generalized Ф-hemicontractive mappings in the intermediate sense. Applied Mathematical Sciences. Vol. 7, 2013, no. 98, 4891-4898.
  35. G.A. OKEKE, J.O. OLALERU and H. AKEWE. Convergence theorems on asymptotically generalized hemicontractive mappings in the intermediate sense, International Journal of Mathematical Analysis, Vol. 7, no. 40, 2013, 1991-2003.
  36. J.O. OLALERU and G.A. OKEKE. Strong convergence theorems for asymptotically pseudo contractive mappings in the intermediate sense. British Journal of Mathematics & Computer Science, 2(3): (2012), 151-162.
  37. H. AKEWE and G.A. OKEKE. Stability results for multistep iteration satisfying a general contractive condition of integral type in a normed linear space. Journal of Nigerian Association of Mathematical Physics, Volume 20 (2012), 5-12.
  38. J.O. OLALERU, G.A. OKEKE and H. AKEWE. Coupled fixed point theorems for generalized mappings satisfying a contractive condition of integral type on cone metric spaces. International Journal of Mathematical Modelling & Computations. Vol. 02, No. 02, 2012, 87-98.
  39. J.O. OLALERU, G.A. OKEKE and H. AKEWE. Coupled fixed point theorems of integral type mappings in cone metric spaces. Kragujevac Journal of Mathematics, Volume 36, No. 2(2012), 215-224.
  40. H. AKEWE, H. OLAOLUWA and G.A. OKEKE. A note on stability of Jungck-Multistep iteration for a general class of pair of functions. Proceedings of UNILAG Research Conference 2012, Vol. 3 12/SCI/26, 345-349.

Print Friendly, PDF & Email